Nicola Gambino



Associate Professor in Pure Mathematics
School of Mathematics
University of Leeds



Picture by Micheal A. Warren                                                                 University of
              Leeds


Contents

Latest updates
  • YaMCATS (Yorkshire and Midlands Category Theory Seminar).

Research interests

  • Mathematical Logic (Categorical Logic, Type Theory, Constructive Set Theory)
  • Category Theory (2-categories, Homotopical Algebra, polynomial and analytic functors)
  • Theoretical Computer Science (computer-assisted proof-checking)

Publications
  1. Relative pseudomonads, Kleisli bicategories, and substitution monoidal structures, with M. Fiore, M. Hyland, and G. Winskel
    Selecta Mathematica - New Series. To appear.
  2. The Frobenius condition, right properness, and uniform fibrations, written with C. Sattler
    Journal of Pure and Applied Algebra, 221 (12), 2017, pp. 3027-3068.
  3.  Homotopy-initial algebras in type theory. written with S. Awodey and K. Sojakova
    Journal of the Association for Computing Machinery, 63 (6), 2017, 45pp.
  4. On operads, bimodules and analytic functors, written with A. Joyal
    Memoirs of the American Mathematical Society, 249 (1184), 2017, (v) + 110pp.
  5. Polynomial functors and polynomial monads, written with J. Kock.
    Mathematical Proceedings of the Cambridge Philosophical Society, 154 (1) 2013, pp. 153-192.
  6. Inductive types in Homotopy Type Theory, written with S. Awodey and K. Sojakova
    Proceedings of the 2012 27th Annual ACM/IEEE Symposium on Logic in Computer Science (LICS 2012), pp. 95-104.
    The related Coq code is available on here.
  7. Double adjunctions and free monads, written with T. M. Fiore and J. Kock
    Cahiers de Topologie et Géométrie Differentielles Catégoriques, LIII (4) 2012, pp. 242-307.
  8. Monads in double categories, written with T. M. Fiore and J. Kock
    Journal of Pure and Applied Algebra 215 (6) 2011, pp. 1174-1197.
  9. Weighted limits in simplicial homotopy theory
    Journal of Pure and Applied Algebra 214 (7) 2010, pp. 1193-1199. 
  10. Lawvere-Tierney sheaves in Algebraic Set Theory, written with S. Awodey, P. L. Lumsdaine and M. A. Warren
    Journal of Symbolic Logic 73 (3) 2009, pp. 861-890.
  11. The identity type weak factorisation system, with R. Garner
    Theoretical Computer Science 409 (1) 2008, pp. 94-109.
  12. The associated sheaf functor theorem in Algebraic Set Theory
    Annals of Pure and Applied Logic 56 (1) 2008, pp. 68-77.
  13. Homotopy limits for 2-categories 
    Mathematical Proceedings of the Cambridge Philosophical Society 145 (1) 2008, pp. 43-63.
  14. The cartesian closed bicategory of generalised species of structures, written with M. Fiore, M. Hyland and G. Winskel
    Journal of the London Mathematical Society 77 (2) 2008, pp. 203-220. 
  15. Spatiality for formal topologies, written with P. Schuster
    Mathematical Structures in Computer Science 17 (1) 2007, pp. 65-80. 
  16. Heyting-valued interpretations for constructive set theory
    Annals of Pure and Applied Logic 137 (1-3) 2006, pp. 164-188. 
  17. The generalised type-theoretic interpretation of constructive set theory, written with P. Aczel
    Journal of Symbolic Logic 71 (1) 2006, pp. 67-103. 
  18. Presheaf models for Constructive Set Theories
    In L. Crosilla and P. Schuster (editors), From Sets and Types to Topology and Analysis, Oxford University Press, 2005, pp. 62-77.
  19. Wellfounded Trees and Dependent Polynomial Functors, written with M. Hyland
    In S. Berardi and M. Coppo and F. Damiani (editors), Types for proofs and programs, Lecture Notes in Computer Science 3085, Springer (2004), pp. 210-225.
  20. Collection Principles in Dependent Type Theory, written with P. Aczel
    In Z. Luo and J. McKinna and R. Pollack (editors), Types for proofs and programs, Lecture Notes in Computer Science 2277, Springer (2002), pp. 1-23.

Older preprints

  1. On the coherence conditions for pseudo-distributive laws, arXiv:0907:1359, 2009.

Slides of talks

Conferences and workshops


PhD students
  • Jakob Vidmar (started in September 2014)
  • Cesare Gallozzi (started in October 2014)
  • Raffael Stenzel (started in September 2015)
  • Marco Larrea Schiavon (started in September 2015)

Editorial duties

 Postgraduate teaching

Some links


Contact details

Postal address
School of Mathematics

University of Leeds

Leeds LS2 9JT

United Kingdom


Office Room 9.15, School of Mathematics
Phone +44 (0)113 343 51 43
Fax +44 (0)113 343 5090
Email n.gambino AT leeds.ac.uk
Web http://www.maths.leeds.ac.uk/~pmtng


This page was last updated on Septermber 25th, 2017 by Nicola Gambino.